JournalszaaVol. 1, No. 1pp. 25–40

Modular Interpolation Spaces I

  • Miroslav Krbec

    Prague, Czech Republic
Modular Interpolation Spaces I cover
Download PDF


An interpolation method in modular spaces is introduced and basic properties of obtained interpolation spaces are studied (completness, imbeddings etc.). The main result hero is a reiteration theorem. It is shown how the method works in Orlicz spaces and as an example of applications there is proved a multiplier theorem of the Michlin type. The method generalizes the KK-method of Peetre.

Cite this article

Miroslav Krbec, Modular Interpolation Spaces I. Z. Anal. Anwend. 1 (1982), no. 1, pp. 25–40

DOI 10.4171/ZAA/3